MathSciNet Relay Station
MathSciNet bibliographic data
MR1802909 14E07 (14E05 14E30)
Bayle, Lionel; Beauville, Arnaud Birational involutions of ${\bf P}^2$. Kodaira's issue. Asian J. Math. 4 (2000), no. 1, 11–17.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement